Sore throat with Copaxone?

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Sore throat with Copaxone?

Postby mpalla » Wed Apr 10, 2013 6:18 pm

I was diagnosed in Feb 13. I started Copaxone 3/27. Since days after my throat has been raw and or my tongue tired. My dr looked to see if I had thrush. None detected. She thinks it's my MS. Just did iv steroids again for the new attack I had since the original episode. Anyone else get this with Copaxone? Thanks
Diagnosed 2-13-13. RRMS.
User avatar
mpalla
Family Member
 
Posts: 83
Joined: Sun Mar 24, 2013 8:51 pm
Location: Michigan

Advertisement

Re: Sore throat with Copaxone?

Postby Cece » Mon Apr 15, 2013 7:48 am

No but did you call the shared solutions phone number? Maybe they could tell you if it's been reported as a rare side effect.
Cece
Family Elder
 
Posts: 8994
Joined: Mon Jan 04, 2010 4:00 pm

Re: Sore throat with Copaxone?

Postby centenarian100 » Mon Apr 15, 2013 1:43 pm

A quick search reveals the following:

"constriction of the throat" (http://dailymed.nlm.nih.gov/dailymed/dr ... m?id=73973)
"throat constriction or pain" (https://online.epocrates.com/u/1051858/ ... e+Reaction)
centenarian100
Family Elder
 
Posts: 327
Joined: Mon Apr 15, 2013 10:51 am

Re: Sore throat with Copaxone?

Postby mpalla » Mon Apr 15, 2013 6:06 pm

Thanks guys. I did call Shared Solutions and the male nurse let me know people with placebos with sniffles were recorded per the FDA and such in this study and didn't give much merit to my complaint. That was weeks ago. Funny thing no one has called to check in.....
Thanks centenarian I saw your notes. I appreciate the help. This is all new.
Diagnosed 2-13-13. RRMS.
User avatar
mpalla
Family Member
 
Posts: 83
Joined: Sun Mar 24, 2013 8:51 pm
Location: Michigan

Re: Sore throat with Copaxone?

Postby centenarian100 » Tue Apr 16, 2013 11:25 am

No problem. I hope you feel better.
centenarian100
Family Elder
 
Posts: 327
Joined: Mon Apr 15, 2013 10:51 am

Re: Sore throat with Copaxone?

Postby andreagwolford » Sat Apr 20, 2013 11:58 pm

These are the product's side-effects. I'm afraid you can't run away but there can be some alternative treatments for getting rid of these side-effects. Your neuro may be able to guide you best
andreagwolford
 


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users